# SDR A6WA2023011688428

- Difficulty date: December 28, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301S
- Condition: Cracked
- Location: Bs 310 - 349
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT PANEL DRAG ANGLE IS CRACKED AT PULLEY BRACKET AREA.  AIRCRAFT REMOVED FROM SERVICE.   REPAIRED DRAG ANGLE.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-52-11-513 REV C.
